Please use this identifier to cite or link to this item:
Type of publication: Straipsnis kitose duomenų bazėse / Article in other databases (S4)
Field of Science: Matematika / Mathematics (N001)
Author(s): Padvelskis, Kazimieras;Statulevičius, Vytautas
Title: Large-deviation theorems for sums of random variables connected in a Markov chain. I
Is part of: Lithuanian mathematical journal. New York : Consultants Bureau, 1998, vol. 38, no. 4
Extent: p. 348-359
Date: 1998
Keywords: Large-deviation theorems;Markov chain;Cumulant method
Abstract: This paper is devoted to large-deviation probabilities for sums of random variables connected in a Markov chain. We prove large-deviation theorems using the cumulant method. To study the behavior of cumulants we propose a scheme for enlarging summands. The paper consists of two parts. In the first one, we state the main results and prove the properties of enlarged summands. In the second part, we estimate their moments, central moments, and cumulants and then use these estimates to prove the main results
Affiliation(s): Matematikos ir statistikos katedra
Vytauto Didžiojo universitetas
Appears in Collections:Universiteto mokslo publikacijos / University Research Publications

Files in This Item:
marc.xml8.1 kBXMLView/Open

MARC21 XML metadata

Show full item record
Export via OAI-PMH Interface in XML Formats
Export to Other Non-XML Formats

CORE Recommender

Page view(s)

checked on Jan 7, 2020


checked on Jan 7, 2020

Google ScholarTM



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.